# SDR MASA200700315

- Difficulty date: June 9, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 9,637 hours, 2,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Smoke
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 2917 ELP - CAPTAIN REPORTED ON POWER UP OF AIRCRAFT, THERE WAS SMOKE COMING OUT FROM BEHIND THE FO'S LIGHTING PANEL.  MX CHANGED FLOOD LIGHT.
